Journal of East China Normal University(Natural Sc ›› 2019, Vol. 2019 ›› Issue (4): 11-18.doi: 10.3969/j.issn.1000-5641.2019.04.002

• Mathematics • Previous Articles     Next Articles

Oscillation of second-order generalized Emden-Fowler-type differential equations

LI Ji-meng   

  1. School of Science, Shaoyang University, Shaoyang Hunan 422004, China
  • Received:2018-05-05 Online:2019-07-25 Published:2019-07-18

Abstract: The oscillatory behavior of a class of second-order generalized EmdenFowler-type nonlinear variable delay neutral functional differential equations is studied in this article. By using the generalized Riccati transformation and some analytic techniques, we establish two new oscillation criteria for the equations under the condition ∫t0+∞ a-1/β(t)dt<+∞. Illustrative examples are provided to show that our results extend and improve those previously reported in the literature, and the results are both practical and implementable.

Key words: oscillation, Emden-Fowler-type differential equation, Riccati transformation

CLC Number: